Journal article icon

Journal article

Similarity solutions for the generalized equation of steady transonic gas flow with a singular source

Abstract:

In this brief paper, we consider the generalized equation of steady transonic gas flow with the addition of a singular source term. While the addition of a source term often destroys self-similarity of such flows, we demonstrate that a self-similar solution can still exist in the case of a singular source. We first reduce the governing nonlinear partial differential equation into an ordinary differential equation for a class of similarity solutions. Then, we study the existence of solutions ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1090/qam/1381

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS
Role:
Author
Publisher:
American Mathematical Society Publisher's website
Journal:
Quarterly of Applied Mathematics Journal website
Volume:
73
Issue:
2
Pages:
379-389
Publication date:
2015-03-31
Acceptance date:
2013-07-22
DOI:
EISSN:
1552-4485
ISSN:
0033-569X
URN:
uuid:1448fa9a-df4d-4ef2-8653-fc115906fdbd
Source identifiers:
528312
Local pid:
pubs:528312

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP